- Fellowship - UT Southwestern Medical Center (2018-2019), Autonomic Disorders
- Fellowship - UT Southwestern Medical Center (2017-2018), Neuromuscular Disease
- Residency - UT Southwestern Medical Center (2013-2017), Neurology
- Medical School - UT Southwestern Medical School (2009-2013)
Elisabeth Golden, M.D.
Elisabeth Golden, M.D., is an Assistant Professor in the Department of Neurology and Neurotherapeutics at UT Southwestern Medical Center.
Dr. Golden earned her medical degree at UT Southwestern Medical School, where she was elected to the Alpha Omega Alpha honor medical society. She completed a residency in neurology and advanced training through separate fellowships in neuromuscular medicine and autonomic disorders, all at UT Southwestern.
Board certified in neurology and neuromuscular medicine, she joined the UT Southwestern faculty in 2019.
Dr. Golden serves on the neurology academic awards and recognition committee at UT Southwestern, and she is a member of the American Academy of Neurology and the American Autonomic Society. In 2018, she earned the Outstanding Fellow Award and the Fred Baskin Young Investigator Award from the UTSW Department of Neurology and Neurotherapeutics.
She has published several academic articles.
Tumefactive demyelination following herbal supplement use: Cause or coincidence?
Dubey D, Golden E, Suss A, Cano CA, Krishnan G, Stuve O Journal of postgraduate medicine 2016 Apr-Jun 62 2 136-7
Seronegative autoimmune autonomic neuropathy: a distinct clinical entity.
Golden EP, Bryarly MA, Vernino S Clinical autonomic research : official journal of the Clinical Autonomic Research Society 2018 Feb 28 1 115-123
Autoimmune autonomic neuropathies and ganglionopathies: epidemiology, pathophysiology, and therapeutic advances.
Golden EP, Vernino S, Clinical autonomic research : official journal of the Clinical Autonomic Research Society 2019 May
Evaluation and treatment of painful peripheral neuropathy
Golden E, Trivedi J Broca's Area 2017 Summer 2017.
- Tumefactive demyelination following herbal supplement use: Cause or coincidence?